# SDR ERAA097116

- Difficulty date: June 24, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 3701020000
- Part serial: DRK104463
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER RETURNED FROM OVERHAUL AT DRAKE AIR WITH DEBRIS AND FOREIGN OBJECTS (GRASS)  IN BETWEEN COOLING FINS AND CASE.  RETURNING ON ERA REPAIR ORDER RW-900233 REQUESTING WARRANTY REPAIR.
